Hyers-Ulam stability of linear operators in Frechet spaces
dc.contributor.author | Sam, Johnson, P. | |
dc.contributor.author | Balaji, S. | |
dc.date.accessioned | 2020-03-31T08:36:07Z | |
dc.date.available | 2020-03-31T08:36:07Z | |
dc.date.issued | 2012 | |
dc.description.abstract | Hyers-Ulam stability of a linear operator between Frechet spaces is defined. Necessary and sufficient conditions for the existence of Hyers-Ulam stability of a continuous linear operator from a Frechet space to another Frechet space are given. 2012 NSP Natural Sciences Publishing Cor. | en_US |
dc.identifier.citation | Applied Mathematics and Information Sciences, 2012, Vol.6, 3, pp.525-528 | en_US |
dc.identifier.uri | https://idr.nitk.ac.in/handle/123456789/12008 | |
dc.title | Hyers-Ulam stability of linear operators in Frechet spaces | en_US |
dc.type | Article | en_US |
Files
Original bundle
1 - 1 of 1